# SDR 97ZZZX4871

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3674Y
- Make and model: Cessna 210C
- Aircraft serial: 21058174
- Propeller: Mcauly D2A34C49
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Mt Flange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER INSPECTION FOUND 2 CRACKS DURING DYE PENETRANT INSPECTION.  CRACKS APPEAR TO BEGIN FROM STUD HOLE AND PROGRESS OVER THE EDGE TO HUB MOUNTING FLANGE SURFACE.
